# SDR WX0A2025120132652

- Difficulty date: November 26, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N309NV
- Make and model: Airbus A319-111
- Aircraft serial: 3084
- Aircraft time: 46,799 hours, 31,383 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT FA REPORTED DIRTY SOCK SMELL 9 MINUTES PRIOR TO LANDING SMELL WORKED FWD TO FWD FA'S.  PERFORMED AND COMPLIED WITH TC A32X-21-000-002. NO LEAKS OR SMELLS WERE NOTED. CANNOT  DUPLICATE.
